# SDR FDEA202405130657

- Difficulty date: May 13, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 13,666 hours, 7,081 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T41125
- Part serial: 01157
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NLG FAILED TO EXTEND, UPON LANDING ACFT REMAINED ON CENTERLINE OF RUNWAY SURFACE.  REF E.A H-5310-T0380090 P1 WORKED IN CONJUSCTION WITH 53-10/0463 COMPLETED INSTALLATION OF NOSE LANDING GEAR RETRACT ACUATOR REF B767 AMM 32-34-01-4 OPS AND LEAK CHECK GOOD.
